# SDR HEEA966720

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 704A37721081
- Condition: Failed
- Location: Fuel Boost
- Part time: 246 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP DOES NOT ILLUMINATE "FUEL PUMP" LIGHT WHEN TURNED OFF. SWITCH FAILED.
